# SDR HNAA9892488

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL - FLT 3038 - CAPTAINS WINDSHIELD ARCS AT WINDSHIELD HEAT CONNECTIONS.  OPERATED PER MEL 30-10.  (M)
